| Model Number |
1001728 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
07/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced an event in which three infusion sets fell off on (b)(6)2026.The patient went to the emergency room with a highest reported blood glucose level of 550 mg/dl and tested positive for ketones.The patient was treated with intravenous saline fluids and insulin.
Additional Manufacturer Narrative
Initial 3 of 3
based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.
fda registration number
reporting site: 8021545
manufacturing site: 3003442380.